MathSciNet Relay Station
MathSciNet bibliographic data
MR890269 41A60 (65D30)
Stoyanov, Basil J.; Farrell, Richard A. On the asymptotic evaluation of $\int^{\pi/2}_0J^2_0(\lambda\,{\rm sin}\,x)dx$. Math. Comp. 49 (1987), no. 179, 275–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement